# SDR CA150716009

- Difficulty date: July 4, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 210L
- Aircraft time: 8,078 hours
- Engine: Cont IO520L
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: R64621245A3
- Condition: Failed
- Location: Engine Fuel
- Stage of operation: LD
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A ROUTINE LANDING, AFTER TOUCHDOWN, AS THE AIRCRAFT WAS SLOWING THE ENGINE STOPPED. THE PILOT RESTARTED THE ENGINE AND TAXIED OFF THE RUNWAY TO HIS HOME BASE WITHOUT FURTHER INCIDENT AND REPORTED TO MAINTENANCE. AFTER INSPECTING THE AIRCRAFT AND FINDING NO OBVIOUS FAULTS, SID97-3F WAS CARRIED OUT TO CHECK THE METERED AND UN-METERED FUEL PRESSURES. IT WAS FOUND THAT THE LOW UN-METERED FUEL PRESSURE WAS ERRATIC AND DIFFICULT TO ADJUST. CONSULTING WITH AN ENGINE OVERHAUL SHOP IT WAS DETERMINED THAT THIS WAS AN INDICATION OF AN ENGINE DRIVEN FUEL PUMP P/N R-646212-45A3 PROBLEM. A COMPLETE FUEL PUMP INJECTION SERVICE KIT P/N R-649052A8, WHICH INCLUDED THE ENGINE DRIVEN FUEL PUMP, FUEL METERING UNIT, FUEL FLOW DIVIDER AND FUEL NOZZLES WAS ORDERED AND INSTALLED. SID97-3F WAS PERFORMED AGAIN AS REQUIRED WITH NO DEFECTS. A CONDITIONAL RELEASE WAS SIGNED AND THE AIRCRAFT WAS SUCCESSFULLY FLOWN AND RETURNED TO SERVICE.
